# SDR DLM88010165

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 35,377 hours, 29,796 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHEN LEFT PACK A/C SWITCH TURNED ON.  LEFT COCKPIT TEMP WENT FULL HOT, TURNED SWITCH OFF, SMOKE SUBSIDED.  PERFORMED DUCT BURNOUT.
